I have put on weight constantly 3 kg from last 6_7 year due to pcod . Want to lose weight as I m getting irregular medicine
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hello madam, you are not provided your weight, gaining 3 kg in 6-7yrs is not much. Well if you feel you are over weight,, what is need to know about pcod is, Polycystic ovary syndrome is a problem in which a woman's hormones are out of balance. It can cause problems with your periods and make it difficult to get pregnant. PCOS also may cause unwanted changes in the way you look. If it isn't treated, over time it can lead to serious health problems, such as diabetes and heart disease. So you need to take your medicines regularly as prescribed by your doctor. If your overweight reduce your Weight with exercise,(jogging or aerobics or dance). exercise alone can make ovaries to release ovum, concentrate on avoiding junk or high calorie bakery food, take more vegetables and fresh foods and metformin tablets also help to reduce weight (get prescription from doctor).
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?